Bipartite graphs with at most six non-zero eigenvalues

Mohammad Reza Oboudi

Abstract


In this paper we characterize all bipartite graphs with at most six non-zero eigenvalues. We determine the eigenvalues of bipartite graphs that have at most four non-zero eigenvalues.

Keywords


Eigenvalues of graphs, bipartite graphs

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.749.264

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications